Electron. J. Diff. Equ., Vol. 2013 (2013), No. 75, pp. 1-14.

Existence and multiplicity of solutions for nonlocal elliptic problems

Mohammed Massar

This article concerns the existence and multiplicity solutions for a class of p-Kirchhoff type equations with Neumann boundary conditions. Our technical approach is based on variational methods.

Submitted November 24, 2012. Published March 18, 2013.
Math Subject Classifications: 35J20, 35J60.
Key Words: Neumann problem; p-Kirchhoff problem; positive solutions; variational method.

Show me the PDF file (256 KB), TEX file, and other files for this article.

Mohammed Massar
University Mohamed I, Faculty of Sciences
Department of Mathematics
Oujda, Morocco
email: massarmed@hotmail.com

Return to the EJDE web page